# SDR 2006UALA02336

- Difficulty date: December 7, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 50,921 hours, 18,806 cycles
- Engine: Pwa PW2037
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE AIR-GND DISAGREE MSG AND IN CRUISE AND HEARD A CLUNK NOISE IN NOSE GEAR AREA, SIMILAR TO NOSE GEAR COMING DOWN ON DOORS, GEAR HANDLE HAD ALREADY BEEN MOVED TO OFF EARLIER THAN WHEN THE NOISE OCCURRED PER CREW. SUPPLEMENTAL DATA UPDATE THE PROBLEM IS ATTRIBUTED TO A LEAKING NOSE GEAR STRUT SEAL.  REPLACED NOSE GEAR STRUT SEAL.
